# SDR DALA1214966313

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 54,648 hours, 6,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHTS FROM ROWS 22 THROUGH 31 ON THE RIGHT SIDE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE WIRE LOOSE AT SEAT 24H AND SECURED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRE  WAS SECURED.
